Dymadon 2-12yrs Colour Free 100ml

Dymadon  2-12yrs  Colour Free 100ml
  • Dymadon  2-12yrs  Colour Free 100ml
Single Order
You save $2.50
$10.95

$8.45

Dymadon Paracetamol Suspension 200Ml.
Provides Pain &Amp;Fever Relief For Kids &Nbsp;2 Years - 12 Years.
Its Colour Free And Orange Flavoured.

AUST R 55119

Directions

Shake bottle before use. Administer in water or fruit juice if necessary.


    Age           Average Weight                Dose
2 - 3 years:    12 - 14kg:                     3.5 to 4.0mL;
3 - 4 years:    14 - 16kg:                     4.0 to 5.0mL;
4 - 5 years:    16 - 18kg:                     5.0 to 5.5mL;
5 - 6 years:    18 - 20kg:                     5.5 to 6.0mL;
6 - 7 years:    20 - 22kg:                     6.0 to 6.5mL;
7 - 8 years:    22 - 25kg:                     6.5 to 7.5mL;
8 - 9 years:    25 - 28kg:                     7.5 to 8.5mL;
9 -10 years:    28 - 32kg:                     8.5 to 9.5mL;
10-11 years:    32 - 36kg:                   9.5 to 11.0mL;
11-12 years:    36 - 41kg:                 11.0 to 12.5mL;

Dose should be given every 4 to 6 hours with not more than 4 doses in 24 hours.
Do not exceed recommended dosage except on medical advice.
Do not use for more than 48 hours without seeking medical advice.

Recommended doses are based on 15mg or paracetamol per kg of body weight.

Ingredients

Each 5 mL of oral suspension contains Paracetamol 250mg.

Also contains Methyl hydroxybenzoate, Sodium benzoate, Saccharin sodium and Sorbitol (0.35g/mL).

Warnings

Products containing Sorbitol may have a laxative effect or cause diarrhoea.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.